Translator Disclaimer
2011 Steenrod's operations in simplicial Bredon-Illman cohomology with local coefficients
Goutam Mukherjee, Debasis Sen
Homology Homotopy Appl. 13(1): 273-296 (2011).

Abstract

In this paper we use Peter May’s algebraic approach to Steenrod operations to construct Steenrod’s reduced power operations in simplicial Bredon-Illman cohomology with local coefficients of a one vertex $G$-Kan complex, $G$ being a discrete group.

Citation

Download Citation

Goutam Mukherjee. Debasis Sen. "Steenrod's operations in simplicial Bredon-Illman cohomology with local coefficients." Homology Homotopy Appl. 13 (1) 273 - 296, 2011.

Information

Published: 2011
First available in Project Euclid: 29 July 2011

zbMATH: 1223.55001
MathSciNet: MR2803875

Subjects:
Primary: 55N25, 55N91, 55S05, 55U10, 57S99

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.13 • No. 1 • 2011
Back to Top